Repositorio de producción científica de la Universidad de Sevilla

Equimultiple locus of embedded algebroid surfaces and blowing-up in arbitrary characteristic

Opened Access Equimultiple locus of embedded algebroid surfaces and blowing-up in arbitrary characteristic

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Piedra Sánchez, Ramón
Tornero Sánchez, José María
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2009-12
Publicado en: Algebra Colloquium, 16 (4), 575-586.
Tipo de documento: Artículo
Resumen: This paper extends previous results of the authors, concerning the behaviour of the equimultiple locus of algebroid surfaces under blowing–up, to arbitrary characteristic.
Cita: Piedra Sánchez, R. y Tornero Sánchez, J.M. (2009). Equimultiple locus of embedded algebroid surfaces and blowing--up in arbitrary characteristic. Algebra Colloquium, 16 (4), 575-586.
Tamaño: 144.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41934

DOI: http://dx.doi.org/10.1142/S1005386709000546

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones